# SDR ASAA2021041534590

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,746 hours, 13,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 27951
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 14,022 hours, 4,514 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON MASTER RECALL OFF WITH MASTER RESET. GROUNDED - YES. REMOVED AND REPLACED RH TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10. PERFORMED OP'S CHECK PER AMM 21-61-00-700-806. LEAK TEST FAIL. FOUND LEAK AT AFT CLAMP LOOSEN DUCT, READJUSTED AND TIGHTENED CLAMP'S PER AMM 20-50-11-910-801. NO HELP OP'S TEST GOOD. INSTALLED TWO NEW CLAMPS AND READJUSTED CLAMPS PER AMM 20-50-11-910-801. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, PER AMM 21-61-00-700-806-002, OPSCHECK AND LEAK CHECK GOOD, NO FAULTS NOTED.
